Nomenclature and classification of potentially malignant disorders of the oral mucosa

There are no files associated with this record.

Title Nomenclature and classification of potentially malignant disorders of the oral mucosa
Author Warnakulasuriya, S.; Johnson, Newell Walter; Waal, I. van der
Year Published 2007
Publisher Blackwell Munksgaard
Citation Journal of Oral Pathology & Medicine, Vol. 36, pp. 575-580
Peer Reviewed Yes
Published Yes
Research Centre Griffith Health Institute
Faculty Griffith Health Faculty
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice